Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Red bumps on hand and feet, popped with a clear liquid. Solution?

I have red bumps on my hands an feet . When popped a clear liquid comes out. They hurt when they are touched but don t itch . I thought I might have got HFM again, so I looked online for things to help it heal faster and they suggested Aloe . I have been applying but it hasn t seemed to help. In fact, I woke up and more had appeared, but it just stays on my hands and feet. They kind of look like pimples and you can see a clear liquid in the middle and around it is red.
Asked On : Thu, 28 Feb 2013
Answers:  1 Views:  116
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
I would be pleased to answer your question .

From the description of the lesions they seem to be either a hand eczema or contact dermatitis. Which has become chronic at the moment .

Here is what will help:

1. Clobetasol propionate cream + Mupirocin cream: Mix and apply over the affected twice a day for 14 days then switch to Fluticasone propionate cream once at night for 2-4 weeks. The specialist to see will be a dermatologist and he or she can prescribe these for you. Nothing over the counter will help much, the only product with some benefit is 1% Cortizone cream.

2. Avoid scratching the affected areas as much as possible. This is most important. Whenever the pain is not bearable soak a towel in ice cold water and keep it on the affected areas or apply the Sarna sensitive lotion.

Lastly keep the affected areas as well moisturized as possible with a moisturizer of your choice.

NOTE: 1% Cortizone cream and Sarna lotion can be bought without a prescription.

Please feel free to ask if you have any queries.

Answered: Fri, 1 Mar 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor